# SDR DHL200080494C

- Difficulty date: March 31, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E FLAP LINKS AND STRUCTURE RIB CRACKED AT STA 19.000.  STOP DRILLED PER SRM 57-2-0.  FABRICATED ANGLE PER SRM 52-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED ANGLE PER SRM 57-20-0.
